ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On Some Dual Integral-Equations Involving Bessel-Function Of Order One

Chakrabarti, A (1989) On Some Dual Integral-Equations Involving Bessel-Function Of Order One. In: Indian Journal of Pure and Applied Mathematics, 20 (5). pp. 483-492.

[img]
Preview
PDF
on_some.pdf - Published Version

Download (286Kb)
Official URL: http://www.new.dli.ernet.in/rawdataupload/upload/i...
Item Type: Journal Article
Additional Information: Copyright of this article belongs to Indian National Science Academy.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 25 Aug 2010 05:13
Last Modified: 19 Sep 2010 06:14
URI: http://eprints.iisc.ernet.in/id/eprint/31305

Actions (login required)

View Item View Item